# SDR DL757991217

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N853017
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE LWR AFT CORNER OF THE INNER STRAP FOR THE C2 DOOR.  REPAIRED PER ERA 333195-14, REV A.
